RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1985, Volume 49, Issue 5  


Integrable cases of the dynamics of a rigid body, and integrable systems on the spheres $S^n$
O. I. Bogoyavlenskii
899
Kolmogorov widths in the space $\widetilde L_q$ of the classes $\widetilde W_p^{\overline\alpha}$ and $\widetilde H_p^{\overline\alpha}$ of periodic functions of several variables
È. M. Galeev
916
On the function $G(n)$ in Waring's problem
A. A. Karatsuba
935
Families of algebraic varieties and invariant cycles
G. A. Mustafin
948
Regular elements in spaces of linear representations. II
D. I. Panyushev
979
Approximation of periodic functions of several variables by trigonometric polynomials, and widths of some classes of functions
V. N. Temlyakov
986
Estimates of multiple trigonometric sums with prime numbers
V. N. Chubarikov
1031
Reduction to general position of a mapping of a one-dimensional polyhedron, depending continuously on a parameter
S. I. Yablokova
1068
Generalized Casimir elements
A. S. Dzhumadil'daev
1107
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019